# SDR HEEA954894

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Start Gen
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

BURNT UP--WILL NOT START--SMOKING.
